| Model Number |
500001002002 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ 4000 integrated main, door failed.User tried to reboot the station and recover the storage, but issue persisted.The customer stated that this malfunction occurred while dispensing the medication which caused a delay to the patient care.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 22-jul-2011 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device of this incident, it was determined that the full high matrix drawer had failed.A field service engineer (fse) identified a solenoid triple firing issue that prevented the drawer from opening.The broken u link and plunger were replaced, and the drawer was tested successfully.The medication station was restored to full operation and verified by the technician.The system functioned as intended after field service engineer repaired the device.